The extensions of abstract function spaces connected with the theory of the integral
Doklady Akademii Nauk, Tome 114 (1957) no. 6, pp. 1170-1173
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_6_a8,
author = {S. L. Sobolev},
title = {The extensions of abstract function spaces connected with the theory of the integral},
journal = {Doklady Akademii Nauk},
pages = {1170--1173},
year = {1957},
volume = {114},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_6_a8/}
}
S. L. Sobolev. The extensions of abstract function spaces connected with the theory of the integral. Doklady Akademii Nauk, Tome 114 (1957) no. 6, pp. 1170-1173. http://geodesic.mathdoc.fr/item/DAN_1957_114_6_a8/